# SDR DALA2025081806139

- Difficulty date: August 12, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 77,952 hours, 33,970 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 SLIDE LIGHT STAYS ILLUMINATED**ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT/S.   R/R L1 PROXIMITY SLIDE GIRL BAR SWITCH PER B757 AMM 25-66, RELAMPED, INSTALLED SAFETY PIN ON L1 DOOR SLIDE AND INSTALLED GIRT BAR SLIDE HOLDER SWITCH PER B757 AMM 25-66. OPS CK GOOD. ARMED AND DISARMED L1 DOOR MULTIPLE TIMES. LIGHTS WORK NORMALLY. ALL LRII ITEMS C/W. (1138455)
